Soft Computing

, Volume 21, Issue 10, pp 2513–2519

Notes on quantum logics and involutive bounded posets

Focus

Abstract

In this paper, we study the exclusion problem concerning the classes of involutive bounded lattices, logics, and quantum logics (i.e., orthomodular lattices). We also obtain that a logic is a quantum logic if and only if it is a paraconsistent logic. Moreover, we give some considerations on an open question to find sufficient conditions for the existence of an orthomodular orthocomplementation on lattices. Furthermore, we revisit the Dedekind–MacNeille completion of involutive bounded posets and correct a widely cited error in quantum logics.

Keywords

Involutive bounded poset Ortholattice Orthomodular lattice (quantum logic) Dedekind–MacNeille completion 

References

  1. Beran L (1985) Orthomodular lattices: algebraic approach. Erschienen Dordrecht: ReidelGoogle Scholar
  2. Birkhoff G (1967) Lattice theory, 3nd edn, vol 25. AMS Colloquium PublicationsGoogle Scholar
  3. Birkhoff G, von Neumann J (1936) The logic of quantum mechanics. Ann. Math. 37(4):823–843MathSciNetCrossRefMATHGoogle Scholar
  4. Carrega JC (1995) Minimal orthomodular lattices. Proc Int Quantum Struct Assoc Quantum Struct Int J Theor Phys 34(8):1265–1270MathSciNetMATHGoogle Scholar
  5. Carrega JC, Fort M (1983) Un problme d’exclusion de treillis orthomodulaires. Comptes Rendus de l’Acad Sci Paris 296:480–496MATHGoogle Scholar
  6. Chiara ML, Dalla GR (2002) Quantum logics. In: Gabbay D, Guenthner F (eds) Handbook of philosophical logic. Kluwer, Dordrecht, pp 129–228Google Scholar
  7. de Vries A (2009) Algebraic hierarchy of logics unifying fuzzy logic and quantum logic. Lecture Notes, pp 1–65Google Scholar
  8. Giuntini R (1991) A semantical investigation on Brouwer–Zadeh logic. Philos Logic 20(4):411–433MathSciNetMATHGoogle Scholar
  9. Husimi K (1937) Studies on the foundations of quantum mechanics I. Proc Physicomath Soc Jpn 19:766–789MATHGoogle Scholar
  10. Kalmbach G (1983) Orthomodular lattices. Cambridge University Press, CambridgeMATHGoogle Scholar
  11. MacNeille HM (1937) Partially ordered sets. Trans AMS 42(3):416–460MathSciNetCrossRefMATHGoogle Scholar
  12. Yang Y, Rump W (2012) Pseudo-MV algebras as L-algebras. J Multi-valued Logic Soft Comput 19(5–6):621–632MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.School of Mathematics and System SciencesBeihang UniversityBeijingChina

Personalised recommendations